# SDR MWEA010825

- Difficulty date: May 24, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 723,831 hours, 60,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196053
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FRAME STATION 929 HAS MECHANICAL DAMAGE IN RADIUS INBOARD LONGERON 8 LEFT.  REMOVED, LOCATED AND DRILLED FRAME SECTION, FABRICATED SPLICE, INSTALLED SPLICE AND FRAME SECTION.
